# SDR R61A201311031111

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 24,014 hours, 17,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Out Of Adjust
- Location: Door Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR INDICATION WAS NOT SHOWING GREEN.    MAINTENANCE ADJUSTED VISUAL INDICATOR LINKAGE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
